On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.91.16.95
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 123 - pages 477-491

Titles123

Orbit theorems for semigroup of regular morphisms and nonlinear discrete time systems
Abdelkader Mokkadem
Bulletin de la Société mathématique de France 123, number 4 (1995), 477-491
Download this article : PS file / PDF file

Résumé :
Soient S le semi-groupe engendré par une famille paramétrisée de morphismes réguliers bijectifs sur une variété algébrique W et G le groupe engendré par S; on montre que pour tout x dans W, les orbites Gx et Sx ont même dimension. On donne une description de Gx et un théorème d'orbite pour les systèmes non-linéaires en temps discret.

Abstract:
Let S be a semigroup generated by a parametrized family of bijective regular morphisms on an algebraic variety W and G the group generated by S; we prove that for any x in W, the orbits Sx and Gx have the same dimension. We give a description of Gx and an orbit theorem for nonlinear discrete time systems.

Key words: controllability, algebraic varieties, regular morphisms, nonlinear discrete time systems

Class. math. : 93 B 27, 93 C 55, 14 P 10


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique